It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 44 for tricor and coq10. (0.015 seconds)


... tricor and a statin are better tolerated, but Gemfibrozil actually inhibits an enzyme specifically involved with statin metabolism. ... (4 replies)
... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... I personally had a serious problem when my doctor added Tricor to my Lipitor regimen. In about a month I started having serious muscle aches and profound weakness. ... (7 replies)

... I was on Lipitor for about 7 years when my doctor combined it with Tricor, and within months I was almost an invalid. I had so much pain in both my arms, I could hardly lift anything. I was also profoundly weak, and could barely exercise. ... (5 replies)
... Glad to hear that you recovered from your muscle problems. That is very encouraging. I was having weakness and pain in one arm and both hips. My arm is back to normal and I notice that my hips are getting better with each passing week. ... (27 replies)
... some are so into the 'group think' of the medical profession that they've lost the ability to reason independently. And as far as his advice that you'd have problems with your muscles all over your body if it was the statin, that is not so. ... (27 replies)
CoQ10
May 22, 2005
... enzyme Q10'. It is also known as 'ubiquinone'. This enzyme is used by the mitochondria in your cells for energy production. CoQ10 levels tend to be highest in the heart, and the skeletal muscles. ... (19 replies)
... Some experience side effects as soon as they start taking a statin and others take statins for years before experiencing side effects. ... (7 replies)
... I have been on Crestor 5 mg for about two months now. After only 1 month my TC dropped from 240 to 180, LDL 151 to 115 and Tri 221 to 121. Needless to say I was very pleased with the results. However, about 2 weeks ago I developed pain and stiffness in my left hip and thigh. ... (13 replies)
... and I ran into serious muscle pain, weakness, and excercise intolerance within about 2 months... ... (2 replies)
... years and have now been off it for about a year. With your health history, I can fully understand doing all you can to reduce your cholesterol. ... (18 replies)
... Hubble, thanks for the additional information, and I will definately keep taking the CoQ10. ... (6 replies)
... for about 4 months now, and so far I have not had muscle problems. ... (13 replies)
... which I had been on for years, and within about a month I started getting muscle aches in both arms. ... (6 replies)
... and is usually only done if you have both high LDL and high Triglycerides that haven't responded to lifestyle changes. ... (3 replies)
... vitamins A, C, E...CoQ10...selenium and manganese. Vitamin B6 and iron may be associated with increased hydrogen peroside levels, and should not be taken in excess under this theory...... ... (4 replies)
... Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. ... (29 replies)
... Your doctor will probably tell you it has nothing to do with the Lipitor. My recommendation is to stay off Lipitor for a month and see if the pain subsides. If it does, it is probably statin related. ... (3 replies)
... and I feel much stronger and can exercise much more than I could 2 years ago... ... (18 replies)
... I congratulate you on trying exercise and diet to alter your lipid values. But you do have rather elevated lipid values there, so medication may eventually be needed. ... (30 replies)




Pages: 1 2

All times are GMT -7. The time now is 01:01 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!